| Catalog Number |
RBY2C0305 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization using ruby coils.During the procedure, while attempting to advance a ruby coil through another manufacturer's microcatheter, the physician did not mention any resistance but was unable to advance the coil through the microcatheter.Therefore, the ruby coil was removed and the procedure was completed using an additional coil and the same microcatheter.There was no report of an adverse effect to the patient.